Alert archive / Kansas / High Wind Warnings in 2022

High Wind Warning 2, NWS Topeka, KS

April 29, 20226 counties in Kansas

NWS Topeka, KS issued this high wind warning at Apr 29, 2022, 7:27 PM CDT for 6 counties in Kansas. It was in force for 2 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 29, 2022, 7:27 PM CDT (00:27 UTC)
Expired
Apr 29, 2022, 9:41 PM CDT
In force
2 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 110 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 7:27 PM CDTNON-TSTM WND GST 592 Nne Wells, KS
Apr 29, 7:55 PM CDTNON-TSTM WND GST 712 Sse Concordia, KSASOS STATION KCNK CONCORDIA.
Apr 29, 8:00 PM CDTHAIL 1.52 S Chapman, KS
Apr 29, 8:00 PM CDTTORNADO7 Se Carlton, KS
Apr 29, 8:06 PM CDTTSTM WND DMG3 Nnw Herington, KSTWO HOUSES DAMAGED JUST SOUTH OF 800 AND UNION ROAD, POSSIBLY BY A TORNADO. TIME ESTIMATED FROM RADAR.
Apr 29, 8:08 PM CDTTORNADO2 Nnw Herington, KSDELAYED REPORT... PHOTO ON SOCIAL MEDIA OF DEBRIS.
Apr 29, 8:20 PM CDTNON-TSTM WND GST 65Concordia, KSMESONET STATION K5CNC US-81 @ REPUBLICAN R. CONCORDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted.

241 
WWUS73 KTOP 300027
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
727 PM CDT Fri Apr 29 2022

KSZ008-020-034-300300-
/O.NEW.KTOP.HW.W.0002.220430T0027Z-220430T0300Z/
Republic-Cloud-Ottawa-
Including the cities of Belleville, Concordia, Minneapolis, 
and Bennington
727 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
4 follow-up statements
212 
WWUS73 KTOP 300045
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
745 PM CDT Fri Apr 29 2022

KSZ009-021-300300-
/O.EXA.KTOP.HW.W.0002.000000T0000Z-220430T0300Z/
Washington-Clay-
Including the cities of Washington, Hanover, Clifton, Linn, 
Greenleaf, and Clay Center
745 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 40 to 50 mph with gusts up to 70 mph.

* WHERE...Washington and Clay Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ008-020-034-300300-
/O.CON.KTOP.HW.W.0002.000000T0000Z-220430T0300Z/
Republic-Cloud-Ottawa-
Including the cities of Belleville, Concordia, Minneapolis, 
and Bennington
745 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
714 
WWUS73 KTOP 300123
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
823 PM CDT Fri Apr 29 2022

KSZ008-009-020-021-034-300300-
/O.CON.KTOP.HW.W.0002.000000T0000Z-220430T0300Z/
Republic-Washington-Cloud-Clay-Ottawa-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, 
and Bennington
823 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph.
  Blowing dust with visibilities reduced to less than one mile.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Blowing dust will reduce
  visibilities to less than one mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Kansas Department of Health and Environment recommends that
you take preventative measures during this blowing dust event,
such as staying indoors or wearing protective breathing masks if
outside. High dust concentrations can cause respiratory problems,
decrease lung activity, aggravate asthma, and lead to potential
heart-related problems, especially with children, elderly, or
those with pre-existing respiratory conditions.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
313 
WWUS73 KTOP 300138
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
838 PM CDT Fri Apr 29 2022

KSZ035-300400-
/O.EXB.KTOP.HW.W.0002.000000T0000Z-220430T0400Z/
Dickinson-
Including the cities of Abilene and Herington
838 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph.
  Blowing dust could reduce visibilities to less than one mile.

* WHERE...Dickinson County.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Blowing dust will reduce
  visibilities to less than one mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Kansas Department of Health and Environment recommends that
you take preventative measures during this blowing dust event,
such as staying indoors or wearing protective breathing masks if
outside. High dust concentrations can cause respiratory problems,
decrease lung activity, aggravate asthma, and lead to potential
heart-related problems, especially with children, elderly, or
those with pre-existing respiratory conditions.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

KSZ008-009-020-021-034-300400-
/O.EXT.KTOP.HW.W.0002.000000T0000Z-220430T0400Z/
Republic-Washington-Cloud-Clay-Ottawa-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, 
and Bennington
838 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph.
  Blowing dust could reduce visibilities to less than one mile.

* WHERE...Republic, Cloud and Ottawa Counties.

* WHEN...Until 11 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. Blowing dust 
  will reduce visibilities to less than one mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The Kansas Department of Health and Environment recommends that
you take preventative measures during this blowing dust event,
such as staying indoors or wearing protective breathing masks if
outside. High dust concentrations can cause respiratory problems,
decrease lung activity, aggravate asthma, and lead to potential
heart-related problems, especially with children, elderly, or
those with pre-existing respiratory conditions.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
907 
WWUS73 KTOP 300241
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
941 PM CDT Fri Apr 29 2022

KSZ008-009-020-021-034-035-300345-
/O.CAN.KTOP.HW.W.0002.000000T0000Z-220430T0400Z/
Republic-Washington-Cloud-Clay-Ottawa-Dickinson-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Concordia, Clay Center, Minneapolis, Bennington,
Abilene, and Herington
941 PM CDT Fri Apr 29 2022

...HIGH WIND WARNING IS CANCELLED...

Winds have generally subsided and should no longer pose a high
wind threat.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this high wind warning went out at Apr 29, 6:43 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 29, 6:43 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
643 PM CDT Fri Apr 29 2022

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 257 pm CDT Fri Apr 29 2022

- Severe thunderstorms will develop late this afternoon and extend
through the evening hours. Discrete supercells will be capable of
large hail and possible tornadoes. A line of storms will develop
during the evening hours with the primary hazard being damaging wind
gusts and perhaps a few meso vortex tornadoes embedded within the
line.

- Strong to severe thunderstorms may be possible Monday afternoon
and evening.

This afternoon and Tonight: Early this afternoon a surface low was
located across west central KS with a dryline extending east
southeast through Russel, to east of Great Bend to west of Kingman.
An EML has overspread the warm sector however sfc heating heating,
convergence along the surface dryline and stronger ascent ahead
of a a shortwave trough lifting northeast across the Plains will
help to erode the capping inversion for a few discrete supercells
to develop along and ahead of the dryline across north central and
south central KS. The environment will be favorable for any
discrete supercells to produce large hail and possible tornadoes
given forecast hodographs that show clockwise looping in the
lowest 2 to 3KM. This will provide low-level horizontal vorticity
to be nearly parcel with the storm relative motions vectors.
Thus, any supercell may develop intense low-level rotation that
could produce a tornado. Even though surface dewpoints are only in
the lower 60s, H5 temperatures are around
-17 degree C providing over 2500 J/KG of MLCAPE. There are a few
 CAMs that show the cap ahead of the dryline not breaking but the
 latest HRRR that is usually more robust with CIN, shows discrete
 supercells developing northeast of Newton KS around 22Z and
 moving northeast into the TOP CWA by 7 PM, and into east central
 KS by 8 PM. The surface cold front across northwest KS will
 gradually overtake the dryline and cause a line of storms to
 develop across the western CWA. There may be a period during the
 late afternoon through the early evening hours across the western
 counties for the storms that develop ahead of the front to
 remain semi-discrete for an hour or two before transitioning into
 a linear line of the storms. I cannot rule out a possible
 tornado with any of the semi-discrete storms across north central
 KS during the late afternoon and early evening hours. This line
 will move east ahead of the cold front across northeast and east
 central KS and should move southeast of the CWA by 12 Midnight.
 Expect damaging wind gusts along the QLCS and since the sfc-3KM
 shear vectors will be nearly perpendicular to the line there may
 be a few meso vortex tornadoes embedded within the line through
 the mid and late evening hours.

Saturday through Sunday, the H5 trough across the Plains will lift
northeast into the upper Midwest and Great Lakes States. Another
upper trough will dig southeast across the western US Saturday
night. Expect cooler temperatures and dry conditions for the weekend.
Highs on Saturday will reach the lower 60s along the NE border with
upper 60s expected across the southern counties. Highs on Sunday
will be warmer as the H5 ridge shifts east across the Plains. look
for maximum temperatures in the lower to mid 70s.

Sunday night through Monday night, an upper trough across the
southwest US will lift northeast across the Plains late Monday.
Strong southerly low-level flow will advect richer moisture
northward across the state. Isentropic lift may cause a few elevated
thunderstorms late Sunday night into Monday morning. We may see some
clearing Monday afternoon before a surface front shifts southeast
across the CWA. Surface convergence across along the front combined
with DCVA will provide sufficient lift for numerous showers and
thunderstorms Monday afternoon int Monday night. The vertical wind
shear combined with instability will be favorable for strong to
severe thunderstorms with the better chance across east central KS.

Tuesday through Wednesday, another upper level trough will dig
southeast across the western US into the southwest US. A downstream
ridge will move across the Plains. Expect cooler temperatures with
the highs in the 60s.

Wednesday night through Friday, the upper level trough across the
southwest US will slowly lift northeast. Expect chances for showers
and thunderstorms. The vertical shear and instability may be
sufficient on Thursday for a some stronger to severe storms. Cloud
cover and rain may keep highs in the 60s to lower 70s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 636 PM CDT Fri Apr 29 2022

Strong to severe storms could impact airports for the first few
hours of the 00Z TAF period. Will amend as necessary as storms
continue to develop and track toward terminals, but have included
TSRA and strong winds for the current expected timeframe. A cold
front will move through and winds will shift to the west. A line
of storms along the front will also shift east of sites as the
boundary moves through by 06Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Gargan
AVIATION...Teefey
Hazardous weather outlook, Apr 29, 7:16 PM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
716 PM CDT Fri Apr 29 2022

KSZ008>012-020>024-026-034>040-054>056-058-059-010030-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
716 PM CDT Fri Apr 29 2022

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight

A tornado watch is currently in effect. Severe thunderstorms are
impacting the region this evening into the early overnight hours.
All modes of severe weather will be possible with these storms
this evening. Into tonight, storms are expected to form into a
squall line along a cold front as they move into far eastern
Kansas. Damaging wind gusts and large hail will be the main
hazards at that time. Storms should exit the area after midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 29, 6:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
654 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          1 S WASHINGTON          39.81N 97.05W
04/29/2022                   WASHINGTON         KS   PUBLIC

            PUBLIC REPORTS BRIEF TOUCHDOWN JUST OUTSIDE
            OF WASHINGTON AT 640PM.

&&
Local storm report, Apr 29, 7:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
700 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             ABILENE                 38.92N 97.21W
04/29/2022  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

&&
Local storm report, Apr 29, 7:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             1 NNW CHAPMAN           38.98N 97.02W
04/29/2022  E1.00 INCH       DICKINSON          KS   PUBLIC

&&

ST
Local storm report, Apr 29, 7:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
708 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             3 NE ABILENE            38.94N 97.17W
04/29/2022  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

&&

ST
Local storm report, Apr 29, 7:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
720 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     NON-TSTM WND GST TESCOTT                 39.01N 97.88W
04/29/2022  E70 MPH          OTTAWA             KS   TRAINED SPOTTER

            6 TO 12 INCH TREE LIMBS DOWN AND SHINGLES
            BLOWN OFF ROOFS.

&&
Local storm report, Apr 29, 7:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT FRI APR 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     NON-TSTM WND GST GLASCO                  39.36N 97.84W
04/29/2022  E65 MPH          CLOUD              KS   TRAINED SPOTTER

            BLOWING DUST WITH 1/4 MILE VISIBILITY.

&&

ST

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:00 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley, Washington30 min
Apr 29, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPClay, Dickinson, Geary, Riley37 min
Apr 29, 7:09 PM CDTSevere Thunderstorm WarningTOPWashington21 min
Apr 29, 7:11 PM CDTTornado WarningTOPDickinson, Geary23 min
Apr 29, 7:15 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee30 min
Apr 29, 7:23 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris37 min
Apr 29, 7:39 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha, Pottawatomie36 min
Apr 29, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDickinson, Geary, Pottawatomie, Riley49 min
Apr 29, 7:44 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Riley, Wabaunsee46 min
Apr 29, 7:59 PM CDTTornado Warning Tornado observedTOPDickinson17 min
Apr 29, 8:02 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDickinson, Geary, Morris28 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee24 min
Apr 29, 8:07 PM CDTTornado WarningTOPDickinson, Morris23 min
Apr 29, 8:09 PM CDTTornado WarningTOPPottawatomie, Wabaunsee21 min
Apr 29, 8:14 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha, Pottawatomie31 min
Apr 29, 8:20 PM CDTTornado Warning Tornado observedTOPJackson, Pottawatomie13 min
Apr 29, 8:20 PM CDTTornado WarningTOPMorris12 min
Apr 29, 8:23 PM CDTTornado WarningTOPGeary, Morris22 min
Apr 29, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Lyon, Morris, Riley, Wabaunsee36 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Pottawatomie, Shawnee, Wabaunsee48 min
Apr 29, 8:35 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson40 min
Apr 29, 8:36 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee24 min
Apr 29, 8:38 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee22 min
Apr 29, 8:43 PM CDTTornado WarningTOPJackson, Jefferson17 min
Apr 29, 8:45 PM CDTSpecial Weather StatementTOPFranklin, Osage30 min
Apr 29, 8:48 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha27 min
Apr 29, 8:57 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee33 min
Apr 29, 8:59 PM CDTTornado WarningTOPWabaunsee16 min
Apr 29, 9:02 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage28 min
Apr 29, 9:13 PM CDTTornado WarningTOPOsage, Shawnee, Wabaunsee17 min
Apr 29, 9:17 PM CDTSpecial Weather StatementTOPCoffey28 min
Apr 29, 9:19 PM CDTSpecial Weather StatementTOPAnderson26 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningTOPDouglas, Jackson, Jefferson, Osage, Shawnee36 min
Apr 29, 9:43 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin47 min
Apr 29, 9:47 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee28 min
Apr 29, 10:18 PM CDTSevere Thunderstorm WarningTOPAnderson42 min
Apr 30, 3:21 AM CDTWind AdvisoryTOPBrown, Clay, Cloud, Dickinson, Geary, Marshall and 6 more16 hr

Nearby

High Wind Warnings in Kansas, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.